Previous |  Up |  Next


Title: Continuous restrictions of linear maps between Banach spaces (English)
Author: Bogachev, V. I.
Author: Kirchheim, B.
Author: Schachermayer, W.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 30
Issue: 2
Year: 1989
Pages: 31-35
Category: math
MSC: 47A05
MSC: 47B37
idZBL: Zbl 0715.47002
idMR: MR1046442
Date available: 2012-10-05T22:16:14Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_030-1989-2_4.pdf 363.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo